RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Litvinets, Fedor Nikolaevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:123
Abstract pages:461
Full texts:129
References:67
E-mail:

http://www.mathnet.ru/eng/person26685
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/777892

Publications in Math-Net.Ru
2007
1. V. V. Belov, F. N. Litvinets, A. Yu. Trifonov, “Semiclassical spectral series of a Hartree-type operator corresponding to a rest point of the classical Hamilton–Ehrenfest system”, TMF, 150:1 (2007),  26–40  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 150:1 (2007), 21–33  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020